# SDR UALA2012040402094

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 89,928 hours, 10,955 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 43abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 43ABC EMERGENCY LIGHT BROKEN.  REPLACED BROKEN EMERGENCY LIGHT AT SEAT 43ABC, OP CHECKED GOOD ON EMERGENCY LIGHT CHECK.
